| Model Number |
CNW0T3 |
| Medical Device Problem Codes |
Material Deformation (2976); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with a description of damaged intraocular lens (iol).Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested, received and stated lens was loaded and implanted into the eye, surgeon noticed a scratch in the lens.The iol was explanted during initial procedure.There was no further patient impact.